I had protected sex with a woman. About 2 weeks after that I began to itch real bad. I automatically assumed it was crabs, so I put on Permethrin that morning and then again that night. Of course I had bumps, so that is why I thought that it was crabs. Well after the treatment, I still itched real bad, so I went to the doctor. He said that it looked like scabies, and told me that I got rid of them with the treatment. He prescribed me TRIAMCINOLONE ACETONIDE CREAM .1% for the itching. After about 4 days the bumps went away and the itching for the most part. All this happened within a week. 6 days after the first treatment of Permethrin, I used it again. Of course this was during the time I was useing the TRIA. After using the TRIA for about a week, I now have developed what looks like a circle of raw skin on the foreskin where my circumcision took place on the underneath of my penis. Also just underneath my head my skin looks really smooth and shiny.
1. Do you think that this is due the medicine, or should I be worried about something more serious?
2. Remember I used a condom, so I don't understand how I would get something like this on my penis. I checked the condom when I was done so as to make sure it wasn't broken(that is just a habbit).
1. I don't think this is serious. I think it is a combination of anxiety and penile irritation. I doubt that it was scabies, and it certainly isn't now.
2. People get irritations on their penis from friction and sex, so using a condom has nothing to do with it.
Bottom line: Stop worrying and get yourself checked by a doctor who knows what penile rashes and STD's look like. Meantime, use only regular moisture lotions on the penis, nothing medicated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.